# SDR ASAA2016041116347

- Difficulty date: April 11, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 30,726 hours, 9,459 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Tank
- Condition: Contaminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL360 WITH LESS THAN 22000 POUNDS FUEL ONBOARD, THE NR 2 MAIN TANK FUEL DECREASE FROM 8.55 TO 7.33. THE IMBALANCE LIGHT ILLUMINATED WITH CENTER TANK PUMPS STILL IN USE THE NR 2 MAIN TANK FUEL GAUGE FLUCTUATED BETWEEN 8.3 & 7.3, MOSTLY STAYED AT 7.3 AFTER CENTER QTY WAS EMPTY, BOTH MAIN TANK GAUGES OPERATED NORMALLY.   ACFT GROUNDED.  COMPLETELY SUMPED NR 2 MAIN FUEL TANK EMPTY AND ACCOMPLISHED FUEL QTY INDICATION SYS TEST, IAW AMM 28-41-00-730-801 AND FOUND TANK UNIT CAP, 399.1 AND COMPENSATOR CAP, 57.99 IN LIMITS.  REMOVED A HAND SIZE PIECE OF ICE FROM AREA UNDER THE COMPENSATOR PROBE.  FUEL QTY COMPARISON CHECK GOOD, REF AMM 28-41-00-720-801.
